Toggle Main Menu Toggle Search

Open Access padlockePrints

Approximation of Chaotic Shapes with Tree-Structured Neural Networks

Lookup NU author(s): Dr Peter Andras


Full text for this publication is not currently held within this repository. Alternative links are provided below where available.

Publication metadata

Author(s): Andras P

Publication type: Conference Proceedings (inc. Abstract)

Publication status: Published

Conference Name: INNS - IEEE International Joint Conference on Neural Networks (IJCNN '99)

Year of Conference: 1999

Pages: 817-820

ISSN: 9780780355323

Publisher: IEEE Press

Library holdings: Search Newcastle University Library for this item

Series Title: IJCNN '99 Proceedings

ISBN: 0780355326